# SDR GTIA201904223298

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 16,805 hours, 7,608 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN CABIN DURING DESCENT COM PROCEDURES WERE FOLLOWED. PACK 2 SHUT OFF. -PERFORMED TSM 05-50-00-810-831. CONVERSATION WITH FA'S+ FLIGHT CREWS NO SMELL OR ODOR AND CAN NOT DUPLICATE SITUATION , NO ODORS EVENTS AT THIS TIME., A/C OK FOR SERVICE.
